Uyaner, MesutAtaberk, NecatiAvcı, A.2020-03-262020-03-262002Uyaner, M., Ataberk, N., Avcı, A., (2002). Plastic Zones for a Penny-shaped Crack in a Transversely Isotropic Layer Bonded Between Two Isotropic Half Spaces. European Journal of Mechanics a-Solids, 21(3), 401-410. Doi: /10.1016/S0997-7538(02)01219-60997-7538https://dx.doi.org/10.1016/S0997-7538(02)01219-6https://hdl.handle.net/20.500.12395/18016In this paper, a problem in an elastic-perfectly plastic dissimilar layered medium is considered. It is assumed that a transversely isotropic layer is sandwiched between two isotropic semi-infinite half spaces, and contains a penny-shaped crack located in its mid-plane. The problem is formulated by using integral transform technique under uniform load and reduced to a singular integral equation. This integral equation is solved numerically by using Gaussian Quadrature Formulae. The plastic zones are evaluated by using the plastic strip model. They are plotted for various penny-shaped crack sizes and transversely isotropic materials. (C) 2002 Editions scientifiques et medicales Elsevier SAS. All rights reserved.en10.1016/S0997-7538(02)01219-6info:eu-repo/semantics/openAccesstransversely isotropic materialplastic zonepenny-shaped cracksingular integral equationPlastic Zones for a Penny-shaped Crack in a Transversely Isotropic Layer Bonded Between Two Isotropic Half SpacesArticle213401410Q1WOS:000176078400004Q1